Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 82, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Dec 11, 2021, 7:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2021, 7:00 PM EST (00:00 UTC)
- Expired
- Dec 13, 2021, 4:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
573 WHUS73 KDTX 120000 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 700 PM EST Sat Dec 11 2021 LEZ444-120900- /O.CAN.KDTX.GL.W.0024.000000T0000Z-211212T0300Z/ /O.NEW.KDTX.SC.Y.0082.211212T0000Z-211212T0900Z/ /O.EXT.KDTX.LO.Y.0007.000000T0000Z-211213T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 700 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...During the Low Water Advisory, abnormally low water levels. During the Small Craft Advisory, expect sustained winds up to 20 knots from the west with gusts up to 28 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 8 PM EST Saturday with the largest waves expected around 8 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LCZ460-120900- /O.CAN.KDTX.GL.W.0024.000000T0000Z-211212T0300Z/ /O.NEW.KDTX.SC.Y.0082.211212T0000Z-211212T0900Z/ Lake St Clair- 700 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Expect sustained winds up to 21 knots from the west with gusts up to 28 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 7 PM EST Saturday with the largest waves expected around 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-422-441>443-120900- /O.CAN.KDTX.SR.W.0002.000000T0000Z-211212T0900Z/ /O.NEW.KDTX.SC.Y.0082.211212T0000Z-211212T0900Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- 700 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...STORM WARNING IS CANCELLED... * WHAT...Expect sustained winds up to 27 knots from the west with gusts up to 39 knots. The largest significant waves will be 6 feet with a potential maximum wave height of 8 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Inner Saginaw Bay SW of Point Au Gres to Bay Port MI, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 6 PM EST Saturday with the largest waves expected around 6 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Sporadic gusts to gale force will be possible through 10 PM, mainly over outer Saginaw Bay and the nearshore waters from Port Austin to Port Sanilac. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ361-120900- /O.CON.KDTX.SR.W.0002.000000T0000Z-211212T0900Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- 700 PM EST Sat Dec 11 2021 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Expect sustained winds up to 36 knots from the west with gusts up to 47 knots. The largest significant waves will be 12 feet with a potential maximum wave height of 17 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore. * WHEN...The maximum winds are expected around 6 PM EST Saturday with the largest waves expected around 6 PM EST Saturday. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LHZ362-363-462>464-120900- /O.CON.KDTX.SR.W.0002.000000T0000Z-211212T0900Z/ Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 700 PM EST Sat Dec 11 2021 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Expect sustained winds up to 38 knots from the west with gusts up to 53 knots. The largest significant waves will be 15 feet with a potential maximum wave height of 22 feet. * WHERE...Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore, Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore, Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore, Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 6 PM EST Saturday with the largest waves expected around 7 PM EST Saturday. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ IRL
5 follow-up statements
222 WHUS73 KDTX 120243 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 943 PM EST Sat Dec 11 2021 LHZ361>363-462>464-120345- /O.CAN.KDTX.SR.W.0002.000000T0000Z-211212T0900Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 943 PM EST Sat Dec 11 2021 ...STORM WARNING IS CANCELLED... Storm force gusts are no longer expected, thus the Storm Warning is canceled. However, sporadic gale force gusts are still possible through midnight, but winds will continue to diminish the remainder of the night. $$ LHZ421-441-120900- /O.EXT.KDTX.SC.Y.0082.000000T0000Z-211213T0300Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 943 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY... * WHAT...Expect sustained winds up to 26 knots from the southwest with gusts up to 32 knots. The largest significant waves will be 6 feet with a potential maximum wave height of 8 feet. * WHERE...Port Austin to Harbor Beach MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 10 PM EST Saturday with the largest waves expected around 10 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ444-120900- /O.CON.KDTX.LO.Y.0007.000000T0000Z-211213T0000Z/ /O.CON.KDTX.SC.Y.0082.000000T0000Z-211212T0900Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 943 PM EST Sat Dec 11 2021 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...During the Low Water Advisory, abnormally low water levels. During the Small Craft Advisory, expect sustained winds up to 16 knots from the west with gusts up to 23 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 1 AM EST Sunday with the largest waves expected around 9 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LCZ460-120900- /O.CON.KDTX.SC.Y.0082.000000T0000Z-211212T0900Z/ Lake St Clair- 943 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Expect sustained winds up to 16 knots from the west with gusts up to 23 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 9 PM EST Saturday with the largest waves expected around 9 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ422-442-443-120900- /O.CON.KDTX.SC.Y.0082.000000T0000Z-211212T0900Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 943 PM EST Sat Dec 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Expect sustained winds up to 22 knots from the west with gusts up to 33 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI and Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 10 PM EST Saturday with the largest waves expected around 10 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ IRL
135 WHUS73 KDTX 120910 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 410 AM EST Sun Dec 12 2021 LEZ444-122130- /O.EXP.KDTX.SC.Y.0082.000000T0000Z-211212T0900Z/ /O.CON.KDTX.LO.Y.0007.000000T0000Z-211213T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 410 AM EST Sun Dec 12 2021 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Abnormally low water levels. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...Until 7 PM this evening. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...The water level in the western basin of Lake Erie hovers around 60 inches above chart datum before falling back toward the 18 inch critical mark for safe navigation. The water level settles around the 18 inch and then begins to rise toward recent average as the basin recovers from Saturday's high wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LCZ460-LHZ422-442-443-121015- /O.EXP.KDTX.SC.Y.0082.000000T0000Z-211212T0900Z/ Lake St Clair- Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 410 AM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Gusty southwest wind continues just below Small Craft Advisory threshold today. $$ LHZ421-441-122130- /O.CON.KDTX.SC.Y.0082.000000T0000Z-211213T0300Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 410 AM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 26 knots from the southwest with gusts up to 32 knots. The largest significant waves will be 6 feet with a potential maximum wave height of 8 feet. * WHERE...Port Austin to Harbor Beach MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around noon today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
150 WHUS73 KDTX 121501 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1001 AM EST Sun Dec 12 2021 LHZ421-441-130315- /O.EXT.KDTX.SC.Y.0082.000000T0000Z-211213T0900Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 1001 AM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...Expect sustained winds up to 22 knots from the southwest with gusts up to 32 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 7 PM EST Sunday with the largest waves expected around 8 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ444-130000- /O.CON.KDTX.LO.Y.0007.000000T0000Z-211213T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 1001 AM EST Sun Dec 12 2021 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Abnormally low water levels. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 11 AM EST Sunday with the largest waves expected around 6 PM EST Sunday. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS...The water level in the western basin of Lake Erie hovers around 60 inches above chart datum before falling back toward the 18 inch critical mark for safe navigation. The water level settles around the 18 inch and then begins to rise toward recent average as the basin recovers from Saturday's high wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
170 WHUS73 KDTX 122031 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 331 PM EST Sun Dec 12 2021 LEZ444-122145- /O.CAN.KDTX.LO.Y.0007.000000T0000Z-211213T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 331 PM EST Sun Dec 12 2021 ...LOW WATER ADVISORY IS CANCELLED... Water levels have stabilized over Lake Erie. $$ LHZ421-441-130900- /O.CON.KDTX.SC.Y.0082.000000T0000Z-211213T0900Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 331 PM EST Sun Dec 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WHAT...Expect sustained winds up to 25 knots from the southwest with gusts up to 34 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 3 PM EST Sunday with the largest waves expected around 8 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
290 WHUS73 KDTX 130903 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 403 AM EST Mon Dec 13 2021 LHZ421-441-131500- /O.EXP.KDTX.SC.Y.0082.000000T0000Z-211213T0900Z/ /O.NEW.KDTX.SC.Y.0083.211213T0903Z-211213T1500Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 403 AM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Expect sustained winds up to 20 knots from the southwest with gusts around 30 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds and waves are expected during the morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 6:53 PM EST, 7 minutes earlier.
Area forecast discussion, Dec 11, 6:53 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
653 PM EST Sat Dec 11 2021
.AVIATION...
Extensive dry air advection will occur in the 700-900mb layer in the
first few hours of the forecast period. Most recent satellite trends
support this timing with the backedge of stratocumulus deck now
pushing into the western cwa. West winds are expected to ease into
the 10 to 20 range by 06Z this evening. Very dry anticyclonic flow
trajectories are forecasted Sunday supporting an SKC forecast. Weak
disturbance will bring a veil of high cloud cirrus through the Great
Lakes region by Sunday evening.
.DTW THRESHOLD PROBABILITIES...
* Low for ceiling 5000 ft or less tonight.
&&
.PREV DISCUSSION...
Issued at 315 PM EST Sat Dec 11 2021
DISCUSSION...
Strong mid-latitude cyclone centered northeast of Lake Huron will
continue to garner attention for the near term. Corridor of
isentropic descent into the surface layer and avenue of strong cold
advection has completely traversed Southeast Michigan early this
afternoon. As a result, the primary push of high winds has exited
stage right into Southwest Ontario. Consequently, will lower the
wind headline to advisory level for the balance of the event late
this afternoon and early evening.
Precipitation within the strung out commahead region will have a
difficult time maintaining coverage as there is negligible system-
relative ascent in a no cohesive occlusion airstream. So only
expecting a little bit of light rain/snow shower activity into the
early evening. Skies will quickly clear out through the evening as
strong subsidence and drying occur. Furthermore, the trailing
airmass is not sufficiently cold enough to activate southern Lake
Michigan, so no lingering lake contribution to clouds are expected.
The surface high will slide to the east through the Ohio Valley on
Sunday - maintaining a meaningful pressure gradient over the state.
Essentially winds will settle back into 15mph gust to 25mph regime
from the southwest, with temperatures crawling up into the lower
40s.
Longwave ridging will assume control over the central CONUS on
Monday and will persist into late Wednesday. The building heights
and warming column will support another period of seasonably warm
weather - especially Wednesday and Thursday.
The current Gulf of Alaska system will drive south along the west
coast over the next several days. As it pivots to rejoin the
northern stream on Wednesday, it will fragment and string out along
the northern periphery of the expansive longwave ridge. Therefore,
most of the forcing will shunt north into the northern Lakes region
by early Thursday - but will bring a chance of rain both Wednesday
and Thursday as deeper moisture is reintroduced to the region. The
following longwave trough will summon more typical mid-December
weather into the region by next Saturday.
MARINE...
The local waters will continue to feel the effects of the strong low
pressure system lifting northeast towards James Bay through early
tonight as a rush of cold air moves in on the backside of the
impressive system reaching down to as low as 970 hPa. Storm Warnings
continue for all of Lake Huron through early Sunday morning,
although the strongest gusts (45-55 knots at times especially over
the open basin), will begin to rapidly diminish after 10 PM. Gale
Warnings also continue for Lake St. Clair and western Lake Erie for
high end gales. Adjustments to ongoing headlines will likely be made
later this evening as winds and waves begin subsiding in the Lake
Huron nearshore waters, Saginaw Bay, and Lake St. Clair/western Lake
Erie. In addition to the winds, waves will continue to also be an
issue across Lake Huron, and especially over the central basin,
exceeding 13 feet at times.
Gusts Sunday will still remain around 30 knots over Lake Huron, with
Small Craft Advisories possible for portions of the Lake Huron
nearshore waters. Winds will continue subsiding into early next week
as high pressure builds into the Great Lakes.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory until 7 PM EST this evening for MIZ047>049-053>055-
060>063-068>070-075-076-082-083.
Lake Huron...Storm Warning until 4 AM EST Sunday for LHZ361>363-421-422-441>443-
462>464.
Lake St Clair...Gale Warning until 10 PM EST this evening for LCZ460.
Michigan waters of Lake Erie...Low Water Advisory until 7 PM EST this evening for LEZ444.
Gale Warning until 10 PM EST this evening for LEZ444.
&&
AVIATION.....CB
DISCUSSION...Mann
MARINE.......IRL
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Dec 11, 3:43 AM EST, 15 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 343 AM EST Sat Dec 11 2021 MIZ047-048-053-060>063-068>070-075-076-082-083-120930- Midland-Bay-Saginaw-Shiawassee-Genesee-Lapeer-St. Clair-Livingston- Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 343 AM EST Sat Dec 11 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight A Wind Advisory is in effect today. Refer to the latest Weather Message (NPW) for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. MIZ049-054-055-120930- Huron-Tuscola-Sanilac- 343 AM EST Sat Dec 11 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight A High Wind Warning is in effect today. Refer to the latest Weather Message (NPW) for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-120930- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 343 AM EST Sat Dec 11 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight A combination of Gale and Storm Warnings are in effect today. Refer to the latest Marine Weather Message for additional details. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. KK
In the hours before
Local storm report, Dec 11, 1:13 PM EST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
113 PM EST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST 3 NW BELLEVILLE 42.23N 83.52W
12/11/2021 M60.00 MPH WAYNE MI ASOS
MEASURED AT KYIP.
1042 AM NON-TSTM WND GST 4 N RANKIN 42.97N 83.75W
12/11/2021 M63.00 MPH GENESEE MI ASOS
MEASURED AT KFNT.
1043 AM NON-TSTM WND GST 2 ENE FREELAND 43.53N 84.08W
12/11/2021 M61.00 MPH SAGINAW MI ASOS
MEASURED AT KMBS.
1051 AM NON-TSTM WND GST 2 ENE ROMULUS 42.23N 83.33W
12/11/2021 M64.00 MPH WAYNE MI ASOS
MEASURED AT DETROIT METRO AIRPORT.
1100 AM NON-TSTM WND DMG 1 NE HOWELL 42.62N 83.92W
12/11/2021 LIVINGSTON MI NWS EMPLOYEE
REPORT OF DOWNED WIRE AND LARGE TREE LIMBS IN HOWELL
VICINITY.
1100 AM NON-TSTM WND DMG 3 SSW CLARKSTON 42.70N 83.44W
12/11/2021 OAKLAND MI PUBLIC
LARGE TREE LIMB DOWN ACROSS ROAD AT INTERSECTION OF
ANDERSONVILLE AND NELSEY RD RELAYED VIA SOCIAL MEDIA
PHOTOS.
1124 AM NON-TSTM WND GST 5 NNE DOWNTOWN DETROIT 42.40N 83.00W
12/11/2021 M60.00 MPH WAYNE MI ASOS
MEASURED AT KDET.
1124 AM NON-TSTM WND GST 4 NE SALINE 42.22N 83.72W
12/11/2021 M61.00 MPH WASHTENAW MI ASOS
MEASURED AT KARB.
1135 AM NON-TSTM WND DMG 3 E KINGSTON 43.42N 83.13W
12/11/2021 TUSCOLA MI BROADCAST MEDIA
TREE LIMB SNAPPED AND ACROSS ROAD NEAR M-52 AND GEDDES
RD. PHOTOS RELAYED VIA SOCIAL MEDIA.
&&
MVLocal storm report, Dec 11, 4:41 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
441 PM EST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG 2 NE STERLING HEIGHTS 42.60N 83.01W
12/11/2021 MACOMB MI TRAINED SPOTTER
SIDING DAMAGE AND WINDOWS BLOWN IN DUE TO HIGH WINDS.
TIME ESTIMATED BY RADAR.
&&
IRLThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 7:34 PM EST | River Flood Warning | DTX | Wayne | 10 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.